Banach algebra techniques for spectral multiplicity


Karaev M. T.

ARCHIV DER MATHEMATIK, vol.93, no.2, pp.147-152, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 93 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1007/s00013-009-0027-2
  • Title of Journal : ARCHIV DER MATHEMATIK
  • Page Numbers: pp.147-152

Abstract

In this paper, we use Banach algebra techniques to prove addition formulas for spectral multiplicities of direct sums of operator families.